# SDR UO22004F00006

- Difficulty date: June 1, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N46WC
- Make and model: Braero HS125700A
- Aircraft serial: NA0334
- Engine: Garrtt TFE731*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Lever
- Part number: 25CX1225A
- Condition: Misinstalled
- Location: Fwd Press Bkhd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE HANDLE WOULD NOT GO INTO THE FIRST DETENT WHICH ALLOWS USE OF THE EMERGENCY BRAKE SYSTEM AND USE OF THE PARKING BRAKE.  ACCESSED PARKING BRAKE SYSTEM IN COCKPIT AND DETERMINED THAT THE SPLINED LEVER ASSEMBLY HAD COME OFF THE SPLINED SHAFT THAT GOES THROUGH THE PRESSURE VESSEL.  DETERMINED THAT THE LEVER ASSEMBLY COULD NOT HAVE BEEN COMPLETELY INSTALLED AT BUILD DUE TO IT BEING PHYSICAL IMPOSSIBLE FOR THE LEVER ASSEMBLY TO COME OFF THE SPLINE WITH THE BOLT THROUGH THE LEVER ASSEMBLY.  INSTALLED SHAFT INTO THE PROPER POSITION, REINSTALLED LEVER AND SAFETIED.
